MAUDE Adverse Event Report: GYRUS ACMI, INC. VALVE IN CARTRIDGE, 6MM; SPIRATION VALVE

GYRUS ACMI, INC. VALVE IN CARTRIDGE, 6MM; SPIRATION VALVE
Model Number SVS-V6-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Pneumonia (2011)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A total of three valves were placed in the patient (one svs-v6-00 and two svs-v7-00) for a total of three related event reports filed separately for the same patient procedure.This is report three of three associated with the event.
 
Event or Problem Description
Patient underwent endobronchial valve placement procedure for the treatment of emphysema on (b)(6) 2023.One 7mm valve (svs-v7-00) was placed at lb9+10 and a second 7mm valve (svs-v7-00) was placed at lb7+8.A third 7 mm valve (svs-v7-00) was initially placed at lb6, however following visualization for placement and fit according to the labeling, the valve was removed and replaced with a 6mm valve (svs-v6-00) at lb6.Again, following visualization for fit, the 6mm valve was removed and another 6mm valve (svs-v6-00) was placed at lb6 and remained in the patient.A total of three spiration valves remained placed in the patient's left lower lobe (one 7mm at lb9+10, one 7mm at lb7+8 and one 6mm at lb6).Approximately one year later (b)(6) 2024, the patient was hospitalized for pulmonary abscess in the left lower lung (i.E., in the valve treated lobe).The patient was treated with antibiotics and computed tomography of the thorax was obtained.Surgical intervention to remove the three valves from the left lower lobe occurred on (b)(6)2024.The pulmonary abscess resolved without sequelae, and the patient was discharged on (b)(6) 2024.The event was reported to be related to the device resulting from post obstructive pneumonia.

Brand Name
VALVE IN CARTRIDGE, 6MM
Common Device Name
SPIRATION VALVE
Manufacturer (Section D)
GYRUS ACMI, INC.
6675 185th ave ne
redmond WA 98052
Manufacturer (Section G)
GYRUS ACMI, INC.
6675 185th ave ne
redmond WA 98052
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20153314
Report Number3004450998-2024-00039
Device Sequence Number15529210
Product Code NJK
UDI-Device Identifier00896506002293
UDI-Public896506002293
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSVS-V6-00
Device Lot NumberWS257309
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Initial Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite